UNIGE document Scientific Article
previous document  unige:12679  next document
add to browser collection
Title

On Connes' joint distribution trick and a notion of amenability for positive maps

Author
Published in Enseignement mathématique. 1998, vol. 44, no. 1/2, p. 57-70
Identifiers
Full text
Article (Published version) (878 Kb) - public document Free access
Structures
Citation
(ISO format)
POPA, Sorin Teodor. On Connes' joint distribution trick and a notion of amenability for positive maps. In: Enseignement mathématique, 1998, vol. 44, n° 1/2, p. 57-70. https://archive-ouverte.unige.ch/unige:12679

206 hits

144 downloads

Update

Deposited on : 2010-11-29

Export document
Format :
Citation style :